MAUDE Adverse Event Report: MAKO SURGICAL CORP. 3.0 RIO® ROBOTICARM - MICS; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. 3.0 RIO® ROBOTICARM - MICS; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 209999
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) : mps reported difficulty entering into and staying inside haptic boundaries + arm drifting without trigger pull.
 
Additional Manufacturer Narrative
An event regarding arm haptic issue involving a mako robotic arm was reported.The event was not confirmed.Method & results: -product evaluation and results: the field service engineer reported: problem reproduced: no.Troubleshooting notes: none.Work performed: thorough investigation was done and no issues were found with the system.A full pm was completed to ensure system reliability.Robot is ready for clinical use.Work order disposition: system investigation completed successfully as per service manual.All system checks and tests passed, system is ready for use.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure mode was not confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.

Brand Name
3.0 RIO® ROBOTICARM - MICS
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
kelsey williams
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17799029
Report Number3005985723-2023-00144
Device Sequence Number17928791
Product Code OLO
UDI-Device Identifier00848486030407
UDI-Public00848486030407
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209999
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2023
Initial Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown